Hausdorff connectifications

Solai Ramkumar


Disconnectedness in topological space is analyzed to obtain Hausdorff connectifications of that topological space. Hausdorff connectifications are obtained by some direct constructions and by some partitions of connectifications. Also lattice structure is included in the collection of all Hausdorff connectifications.


H-closed sets; cut points, n-disconnected set; pointly connected mapping; Connectifications; Remainders of Connectifications; Lattice isomorphism.

Subject classification

54D35; 54D05; 54D4.

Full Text:



O. T. Alas, M. G. Tkacenko, V. V. Tkachuk and R. G. Wilson, Connectifying some spaces, Topology Appl. 71, (1996), 203-215. (

J. J. Charatonik, One point connectifications of subspaces of generalized graphs, Kyungpook Math. J. 41 (2001), 335-340.

J. J. Charatonik, On one point connectifications of spaces, Kyungpook Math. J. 43 (2003), 149-156.

A. Fedeli and A. Le Donne, Dense embeddings in pathwise connected spaces, Topology Appl. 96, (1999), 15-22. C

K. D. Jr. Magill, The lattice of compactificatons of a locally compact space, Proc. London Math. Soc. 18, (1968), 231-244. (

J. R. Munkres, Topology, second edi., Prentice Hall of India, New Delhi, 2000.

J. R. Porter and R. Grandwoods, Subspaces of connected spaces, Topology Appl. 68 (1996), 113-131. (

J. R. Porter and R. Grandwoods, Extensions and absolutes of Hausdorff spaces, Springer- Verlag, New York, 1988. (

S.w, . "Watson and R .G. Wilson, Embeddings in connected spaces, Houston J. Math. 19, no. 3 (1993), 469-481." . Print.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147